# SDR DL73S952830

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303DL
- Make and model: Boeing 737232
- Aircraft serial: 23075
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Part number: 654645527SP
- Condition: Delaminated
- Location: Aileron Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INITIAL SHOP INSPECTION, 2 AREAS OF DELAMINATION WERE FOUND.  THE FIRST AREA OF DAMAGE IS ON BOTTOM SKIN, APPROX 12 INCHES FROM I/B END.  THE DAMAGED AREA IS DELAMINATED APPROX 8 INCH BY 2 INCH.  THIS DAMAGE WAS REPAIRED IN ACCORDANCE WITH SRM 57-50-6 WITH REF TO SRM 51-40-12.  THE SECOND DELAMINATED AREA IS DAMAGED 22 INCHES FROM I/B ON TOP SKIN.  THIS DAMAGE WAS REPAIRED IN ACCORDANCE WITH SRM 57-50-6 WITH REF TO SRM 51-40-12, FOR AILERON TAB PANEL.
